# SDR AALA20071401

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: CDK1107505
- Condition: Frayed
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FORWARD GALLEY DOOR SLIDE LANYARD CABLE IS FRAYED.  REPLACED LANYARD FOR FORWARD GALLEY DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
